# SDR SWAA001581

- Difficulty date: August 22, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 48,905 hours, 49,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND 2 FUSELAGE EXTERNAL SKIN CRACKS, BS 500C, STRINGER 14L, AND JUST BELOW AFT ENTRY DOOR.  REPAIRED SKIN PER SRM.
